| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970); Elevated ketones/Diabetic Ketoacidosis (2364); Polydipsia (2604)
| Date of Event |
07/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer was hospitalized due to diabetic ketoacidosis and high blood glucose on (b)(6) 2020 with blood glucose of 587 mg/dl.Customer was not using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with insulin drip in the hospital.Customer stated they treated in intensive care unit.Customer experienced symptoms such as nausea, thirsty and migraine.Customer stated insulin pump had no delivery alarm.The insulin pump will not be returned for analysis.